Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1383
Title: Noise-compensated hidden Markov models
Authors: SANCHES, I.
Issue Date: 2000
Journal: IEEE Transactions on Speech and Audio Processing (Cessou em 2005. Cont. ISSN 1558-7916 IEEE Transactions on Audio, Speech, and Language Processing)
ISSN: 1063-6676
Citation: SANCHES, I.. Noise-compensated hidden Markov models. IEEE Transactions on Speech and Audio Processing (Cessou em 2005. Cont. ISSN 1558-7916 IEEE Transactions on Audio, Speech, and Language Processing), v. 8, n. 5, p. 533-540, 2000.
Access Type: Acesso Restrito
DOI: 10.1109/89.861372
URI: https://repositorio.fei.edu.br/handle/FEI/1383
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.